# SDR USAA2010112292628

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 34,069 hours, 12,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 495
- Condition: Low Pressure
- Location: L3 Door
- Part time: 34,069 hours, 12,267 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 797 - PHL - EES - CIDS CAUTION LIGHT ILLUMINATED FOR 3L DOOR.  MAINTENANCE SERVICED 3L DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-03.
